Works matching DE "UNIVERSAL algebra"
Results: 1408
Infinite factorization of multiple non-parametric views.
- Published in:
- Machine Learning, 2010, v. 79, n. 1-2, p. 201, doi. 10.1007/s10994-009-5155-1
- By:
- Publication type:
- Article
Principle Components and Importance Ranking of Distributed Anomalies.
- Published in:
- Machine Learning, 2005, v. 58, n. 2-3, p. 217, doi. 10.1007/s10994-005-5827-4
- By:
- Publication type:
- Article
Cremmer-Gervais r-Matrices and the Cherednik Algebras of Type GL.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 2, p. 115, doi. 10.1007/s11005-010-0421-5
- By:
- Publication type:
- Article
Generalized Kähler Geometry, Gerbes, and all that.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 373, doi. 10.1007/s11005-009-0355-y
- By:
- Publication type:
- Article
Fomenko–Mischenko Theory, Hessenberg Varieties, and Polarizations.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 253, doi. 10.1007/s11005-009-0344-1
- By:
- Publication type:
- Article
Completeness of Determinantal Hamiltonian Flows on the Matrix Affine Poisson Space.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 161, doi. 10.1007/s11005-009-0337-0
- By:
- Publication type:
- Article
Orderings and Non-formal Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 153, doi. 10.1007/s11005-007-0208-5
- By:
- Publication type:
- Article
Lieb–Thirring Bounds for Complex Jacobi Matrices.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 79, doi. 10.1007/s11005-007-0189-4
- By:
- Publication type:
- Article
Semi-Classical Twists for $${\mathfrak{sl}}_{3}$$ and $${\mathfrak{sl}}_{4}$$ Boundary r-Matrices of Cremmer–Gervais Type.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 197, doi. 10.1007/s11005-005-4837-2
- By:
- Publication type:
- Article
A Quantum Homogeneous Space of Nilpotent Matrices.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 1, p. 39, doi. 10.1007/s11005-005-1817-5
- By:
- Publication type:
- Article
1/N<sup>2</sup> Correction to Free Energy in Hermitian Two-Matrix Model.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 199, doi. 10.1007/s11005-005-0157-9
- By:
- Publication type:
- Article
From Dynamical to Non-Dynamical Twists.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 173, doi. 10.1007/s11005-005-0158-8
- By:
- Publication type:
- Article
The rank of a commutative cancellative semigroup.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 71, doi. 10.1007/s10474-005-0179-x
- By:
- Publication type:
- Article
Universal holomorphic and harmonic functions with additional properties.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 1
- By:
- Publication type:
- Article
On the lattice of matric-extensible radicals.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 163, doi. 10.1023/B:AMHU.0000003900.01872.72
- By:
- Publication type:
- Article
On tolerance lattices of algebras in congruence modular varieties.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 9, doi. 10.1023/a:1024643815068
- By:
- Publication type:
- Article
Numerical solution of large-scale Lyapunov equations, Riccati equations, and linear-quadratic optimal control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 9, p. 755, doi. 10.1002/nla.622
- By:
- Publication type:
- Article
Refining Gerschgorin disks through new criteria for nonsingularity.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 8, p. 665
- By:
- Publication type:
- Article
On RD-rational Krylov approximations to the core-functions of exponential integrators.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 5, p. 445, doi. 10.1002/nla.532
- By:
- Publication type:
- Article
Some extensions of the improved modified Gauss–Seidel iterative method for H-matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 10, p. 869, doi. 10.1002/nla.498
- By:
- Publication type:
- Article
Two-level preconditioners for serendipity finite element matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 10, p. 847, doi. 10.1002/nla.507
- By:
- Publication type:
- Article
A simplified pivoting strategy for symmetric tridiagonal matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 10, p. 865, doi. 10.1002/nla.508
- By:
- Publication type:
- Article
An efficient iterative method for solving the matrix equation AXB + CYD = E.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 6, p. 473, doi. 10.1002/nla.470
- By:
- Publication type:
- Article
Structured matrix methods for CAGD: an application to computing the resultant of polynomials in the Bernstein basis.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 685, doi. 10.1002/nla.444
- By:
- Publication type:
- Article
A multigrid for image deblurring with Tikhonov regularization.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 715, doi. 10.1002/nla.446
- By:
- Publication type:
- Article
Rational Krylov matrices and QR steps on Hermitian diagonal-plus-semiseparable matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 743, doi. 10.1002/nla.448
- By:
- Publication type:
- Article
Low-complexity minimization algorithms.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 755, doi. 10.1002/nla.449
- By:
- Publication type:
- Article
Matrix recursive expressions of the DFT of even and odd complex sequences.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 793, doi. 10.1002/nla.452
- By:
- Publication type:
- Article
A note on the representation and definition of semiseparable matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 839, doi. 10.1002/nla.455
- By:
- Publication type:
- Article
Asymptotic relationships between singular values of structured matrices similarly generated by different formal expansions of a rational function.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 111, doi. 10.1002/nla.406
- By:
- Publication type:
- Article
Model case analysis of an algebraic multilevel method<FNR></FNR><FN>This work was performed under the auspices of the US Department of Energy. </FN>.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 8, p. 655, doi. 10.1002/(SICI)1099-1506(199912)6:8<655::AID-NLA168>3.0.CO;2-P
- By:
- Publication type:
- Article
Sensitivity analysis of the Lanczos reduction.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 1, p. 29, doi. 10.1002/(SICI)1099-1506(199901/02)6:1<29::AID-NLA144>3.0.CO;2-I
- By:
- Publication type:
- Article
ILUT: a Dual Threshold Incomplete LU Factorization.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 4, p. 387, doi. 10.1002/nla.1680010405
- By:
- Publication type:
- Article
A method for deforming a surface model using guide surfaces in shoe design.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2009, v. 42, n. 1/2, p. 60, doi. 10.1007/s00170-008-1578-2
- By:
- Publication type:
- Article
On additive decompositions of solutions of the matrix equation AXB= C.
- Published in:
- Calcolo, 2010, v. 47, n. 4, p. 193, doi. 10.1007/s10092-010-0019-4
- By:
- Publication type:
- Article
A note on double splittings of different monotone matrices.
- Published in:
- Calcolo, 2009, v. 46, n. 4, p. 261, doi. 10.1007/s10092-009-0011-z
- By:
- Publication type:
- Article
Optimal design of periodic functionally graded composites with prescribed properties.
- Published in:
- Structural & Multidisciplinary Optimization, 2009, v. 38, n. 5, p. 469, doi. 10.1007/s00158-008-0300-1
- By:
- Publication type:
- Article
A crossing sensitivity filter for structural topology optimization with chamfering, rounding, and checkerboard-free patterns.
- Published in:
- Structural & Multidisciplinary Optimization, 2009, v. 37, n. 5, p. 529, doi. 10.1007/s00158-008-0246-3
- By:
- Publication type:
- Article
Traditional vs. extended optimality in topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2009, v. 37, n. 3, p. 319, doi. 10.1007/s00158-008-0231-x
- By:
- Publication type:
- Article
A critical review of established methods of structural topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2009, v. 37, n. 3, p. 217, doi. 10.1007/s00158-007-0217-0
- By:
- Publication type:
- Article
A modified Q4/Q4 element for topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2009, v. 37, n. 3, p. 255, doi. 10.1007/s00158-008-0228-5
- By:
- Publication type:
- Article
Topology optimization for minimum compliance under multiple loads based on continuous distribution of members.
- Published in:
- Structural & Multidisciplinary Optimization, 2008, v. 37, n. 1, p. 49, doi. 10.1007/s00158-007-0214-3
- By:
- Publication type:
- Article
Eigenvector dimension reduction (EDR) method for sensitivity-free probability analysis.
- Published in:
- Structural & Multidisciplinary Optimization, 2008, v. 37, n. 1, p. 13, doi. 10.1007/s00158-007-0210-7
- By:
- Publication type:
- Article
Topology optimization of beam cross-section considering warping deformation.
- Published in:
- Structural & Multidisciplinary Optimization, 2008, v. 35, n. 5, p. 403, doi. 10.1007/s00158-007-0138-y
- By:
- Publication type:
- Article
MKL-tree: an index structure for high-dimensional vector spaces.
- Published in:
- Multimedia Systems, 2007, v. 12, n. 6, p. 533, doi. 10.1007/s00530-006-0070-9
- By:
- Publication type:
- Article
The Zero-divisor Graphs of Posets and an Application to Semigroups.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 6, p. 793, doi. 10.1007/s00373-010-0955-4
- By:
- Publication type:
- Article
On the Existence of Resolvable ( K + e)-Group Divisible Designs.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 6, p. 879, doi. 10.1007/s00373-010-0954-5
- By:
- Publication type:
- Article
Proof of the Erdős-Faudree Conjecture on Quadrilaterals.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 6, p. 833, doi. 10.1007/s00373-010-0948-3
- By:
- Publication type:
- Article
Gregarious GDDs with Two Associate Classes.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 6, p. 775, doi. 10.1007/s00373-010-0951-8
- By:
- Publication type:
- Article
Vertex-Distinguishing Edge Colorings of Graphs with Degree Sum Conditions.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 6, p. 781, doi. 10.1007/s00373-010-0949-2
- By:
- Publication type:
- Article